MAUDE Adverse Event Report: K2M, INC. CASCADIA Cervical Interbody 13x16x7 mm, 7°; Intervertebral Fusion Device With Bone Graft, Cervical

K2M, INC. CASCADIA Cervical Interbody 13x16x7 mm, 7°; Intervertebral Fusion Device With Bone Graft, Cervical
Catalog Number 6101-2131607CL7-G2
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 05/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A company representative reported that a patient was revised approximately two weeks post-operatively to address cerebrospinal fluid buildup.It was further reported that a metal fragment was identified posterior to a cascadia cervical interbody during the revision surgery.Preliminary analysis indicates that the metal likely sheared from an ozark variable self-starting screw intra-operatively and that the associated ozark plate or cascadia cervical interbody may have contributed.This report captures the cascadia cervical interbody.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Corrected data: d4.Additional data: d9.

Brand Name
CASCADIA Cervical Interbody 13x16x7 mm, 7°
Common Device Name
Intervertebral Fusion Device With Bone Graft, Cervical
Manufacturer (Section D)
K2M, INC.
600 hope pkwy
leesburg VA 20175
Manufacturer (Section G)
K2M, Inc.
600 hope pkwy se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
+1(201)760-8000
MDR Report Key25480533
Report Number3004774118-2026-00156
Device Sequence Number10448798
Product Code MAX
UDI-Device Identifier10888857257719
UDI-Public(01)10888857257719(11)251208(17)301207(10)WVPX-001
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K160125
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6101-2131607CL7-G2
Device Lot NumberWVPX-001
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2026
Supplement Date Received by Manufacturer06/11/2026
08/27/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date07/06/2026
09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown